Louisiana, 2011Damaging Winds in Louisiana, June 13, 2011
June 13, 2011 · NWS JAN · 2 events in 2 counties and zones
Isolated severe storms affected portions of northeast Louisiana during the late afternoon with some thunderstorms producing wind damage. The thunderstorm wind damage occurred in the form of tree damage, roof damage, a destroyed shed, and damaged power lines.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $151,000
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Isolated severe storms affected portions of northeast Louisiana during the late afternoon with some thunderstorms producing wind damage. The thunderstorm wind damage occurred in the form of tree damage, roof damage, a destroyed shed, and damaged power lines. An intense outflow boundary produced most of the storm damage.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Jun 13, 3:33 PM CST, 1 hour 47 minutes earlier.
Area forecast discussion, Jun 13, 3:33 PM CST, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE JACKSON MS
433 PM CDT MON JUN 13 2011
.SHORT TERM...TONIGHT THROUGH WEDNESDAY NIGHT...MUCH ANTICIPATED
MCS HAS MADE IT INTO THE NORTHERN SECTIONS OF THE CWA THIS
AFTERNOON. JUST ABOUT THE ENTIRE CWA IS UNDER A SEVERE THUNDERSTORM
WATCH 473 UNTIL 9PM/02Z. IN ADDITION...ISOLATED STORMS HAVE DEVELOPED
TO THE SOUTH OF THE MCS ACROSS EASTERN MISSISSIPPI. SOME OF THESE
STORMS HAVE BECOME SEVERE WITH THE MAIN HAZARD BEING FROM QUARTER
SIZE HAIL AND DAMAGING WINDS UP TO 70MPH. EXPECT THIS ACTIVITY TO
CONTINUE TO PUSH SOUTH AS THE REGION REMAINS UNDER NORTHWEST FLOW
ALOFT. THE MCS IS MOVING INTO A RATHER UNSTABLE AIRMASS AS
TEMPERATURES HAVE REACHED INTO THE MID 90S SOUTH OF THE STALLED
FRONTAL BOUNDARY THAT IS DRAPED OVER NORTHERN MISSISSIPPI. IN
ADDITION TO THE HAIL AND WIND...THERE COULD BE SOME LOCALLY HEAVY
RAINFALL AS SOME OF THESE STORMS ARE MOVING VERY SLOWLY OUTSIDE OF
THE MCS. THE ONLY LOCATION WHERE STORMS ARE LESS LIKELY TO DEVELOP
WOULD BE ACROSS THE WEST WHERE THE INFLUENCE FROM THE SUBTROPICAL
RIDGE IS A BIT STRONGER.
EXPECT THIS MCS TO CONTINUE TO PUSH SOUTH AND ARRIVE AROUND THE
JACKSON METRO AROUND 6PM AND CONTINUE TO PUSH SOUTH. LOCAL HI-RES
WRF INDICATES THAT THIS SHOULD BEGIN TO DISSIPATE AS IT PUSHES
FURTHER SOUTH AND THERE IS THE LOSS OF DAYTIME HEATING. ONCE THIS
PUSHES THROUGH...QUIET CONDITIONS SHOULD RESUME FOR THE REST OF THE
NIGHT.
TOMORROWS FORECAST WILL BE A CHALLENGE AS WELL SINCE THE REGION WILL
REMAIN UNDER NORTHWEST FLOW ALOFT...AND MODELS INDICATE THERE COULD
BE ANOTHER MCS DIVING DOWN FROM ILLINOIS INTO THE DEEP SOUTH
TOMORROW AFTERNOON. THIS AGAIN MAY AFFECT OUR EASTERN COUNTIES THE
MOST DURING THE AFTERNOON HOURS. WITH TEMPERATURES TOMORROW AGAIN
REACHING INTO THE MID TO UPPER 90S...THE ATMOSPHERE WILL LIKELY BE
UNSTABLE ENOUGH TO PRODUCE CONVECTION. THE QUESTION WILL BE WHERE
WILL THIS SYSTEM TRACK AND IF OUR AREA WILL SEE ANY AFFECTS FROM IT.
NATIONAL HI-RES WRF MODELS DO NOT RESOLVE THIS VERY WELL BUT WILL
CONTINUE LOW POPS IN THE FORECAST.
BY WEDNESDAY...A SHORTWAVE TROUGH WILL MOVE NORTH OF THE FORECAST
AREA WEDNESDAY AND DRAG ANOTHER COLD FRONT TO THE NORTH OF THE AREA.
THIS WILL PROVIDE SOME FOCUS FOR SHOWER AND THUNDERSTORM DEVELOPMENT
WEDNESDAY INTO THURSDAY...MOSTLY FOR THE NORTHERN HALF OF THE CWA.
THIS WILL HELP TO BREAK THE RIDGE DOWN SOME AND POTENTIALLY BRING
SOME SMALL RELIEF FROM THE HEAT WITH AFTERNOON TEMPERATURES GETTING
INTO THE LOWER TO MID 90S.
GUIDANCE WAS GENERALLY ACCEPTED BUT DID INCREASE POPS FOR TONIGHT IN
THE EAST AND AGAIN WEDNESDAY. /28/
.LONG TERM...THURSDAY THROUGH SUNDAY...GFS/ECMWF IN GENERAL
AGREEMENT THROUGH THIS TIME PERIOD WITH MID/UPPER LEVEL RIDGE
RETROGRADING SOMEWHAT TO THE WEST AND ALLOWING A WEAKNESS TO DEVELOP
OVER THE EASTERN THIRD OF THE COUNTRY...BUT RIDGE LOOKS TO REAFFIRM
ITSELF BACK OVER THE LOWER MS VALLEY BY SUNDAY.
AT MIDWEEK...NW FLOW REGIME WILL ALREADY BE IN CONTROL OVER THE
REGION. THIS TYPE OF FLOW PATTERN CAN TYPICALLY GIVE US SOME
ENHANCEMENTS TO AFTERNOON CONVECTION...PROVIDED WE CAN GET A WEAK
SHORTWAVE IN THE FLOW TO TRAVERSE THE AREA DURING PEAK HEATING.
ACTUAL RESOLUTION AND TIMING OF THESE TYPE OF FEATURES IS QUITE
DIFFICULT FOR COARSE MEDIUM RANGE MODELS AND WILL HAVE TO WAIT TO
SEE HOW THE MESOSCALE MODELS HANDLE THESE AS THE TIME FRAME NEARS.
ANYWAY...SLIGHT CHANCE POPS ARE WARRANTED FROM WEDNESDAY THROUGH
THURSDAY...ESPECIALLY IN THE EAST...FURTHEST AWAY FROM AFFECTS OF
THE MID/UPPER RIDGE.
FRIDAY THROUGH SUNDAY...BROAD MID/UPPER LEVEL TROUGHING MOVES OFF TO
THE EAST AND ALLOWS MID/UPPER LEVEL RIDGE TO ONCE AGAIN BUILD OVER
THE MS VALLEY. BROAD SCALE SUBSIDENCE WILL INHIBIT CONVECTIVE
DEVELOPMENT WHILE ALLOWING MAX TEMPS TO CLIMB BACK UP INTO THE
MID/UPPER 90S WITH LITTLE...IFY ANY...CONVECTIVE REPRIEVE./GRG/
&&
.AVIATION...A LARGE COMPLEX OF THUNDERSTORMS WILL MOVE TO THE SOUTH
ACROSS THE AREA THIS AFTERNOON AND EVENING AFFECTING ALL TAF
LOCATIONS AT SOME POINT. SEVERE THUNDERSTORMS WITH WIND GUSTS IN
EXCESS OF 58KTS OUT OF THE NORTH WILL BE POSSIBLE ALONG WITH QUARTER
SIZED HAIL. THIS ACTIVITY SHOULD PUSH SOUTH OF HBG BY 04Z.
ELSE...ISOLATED SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
MAINLY ALONG AND EAST OF I-55 AND CONTINUE INTO THIS EVENING AHEAD
OF THE MAIN COMPLEX. MVFR CONDITIONS DUE TO PATCHY GROUND FOG
DEVELOPMENT WILL MAKE A RETURN AGAIN TUESDAY MORNING...ESPECIALLY IN
THE NORTH WHERE HEAVY RAINS FALL WITH THE POSSIBLE MCS. /22/
&&
.PRELIMINARY POINT TEMPS/POPS...
JACKSON 71 97 72 94 / 29 18 17 28
MERIDIAN 69 97 69 97 / 32 18 24 28
VICKSBURG 69 97 70 93 / 16 11 11 26
HATTIESBURG 72 98 71 95 / 33 18 19 11
NATCHEZ 71 96 70 92 / 16 11 12 11
GREENVILLE 73 97 73 95 / 24 12 11 29
GREENWOOD 70 97 71 95 / 32 16 18 28
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&
28/GRG/22
Hazardous weather outlook, Jun 13, 11:05 AM CST, 6 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1205 PM CDT MON JUN 13 2011
MSZ018-019-025>052-054>058-062>066-072>074-141715-
BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-
LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-
WINSTON-NOXUBEE-ISSAQUENA-SHARKEY-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-
SMITH-JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
1205 PM CDT MON JUN 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI.
.DAY ONE...TONIGHT AND TUESDAY
SCATTERED SEVERE THUNDERSTORMS CAPABLE OF DAMAGING WINDS OF 60 MPH
AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING ESPECIALLY EAST OF THE MISSISSIPPI RIVER. IN ADDITION TO THE
THUNDERSTORMS DEVELOPING DUE TO PEAK HEATING...A COMPLEX OF
THUNDERSTORMS ORGANIZING OVER THE MID MISSISSIPPI RIVER VALLEY WILL
LIKELY DROP INTO THE AREA FROM THE NORTH LATE THIS AFTERNOON AND
SPREAD INTO SOUTH MISSISSIPPI BEFORE DISSIPATING.
.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS HAS BEEN REQUESTED FOR THIS AFTERNOON AND EVENING.
ARZ074-075-LAZ007>009-015-016-023>026-MSZ053-059>061-141715-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-CLAIBORNE-
JEFFERSON-ADAMS-FRANKLIN MS-
1205 PM CDT MON JUN 13 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST MISSISSIPPI...
NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.
.DAY ONE...TONIGHT AND TUESDAY
ISOLATED STRONG TO SEVERE THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60
MPH AND QUARTER SIZED HAIL WILL BE POSSIBLE THIS AFTERNOON AND EARLY
EVENING. A COMPLEX OF THUNDERSTORMS WILL DROP INTO MISSISSIPPI BY
LATE AFTERNOON AND CONTINUE MOVING SOUTH. SOME OF THE ACTIVITY MAY
SPREAD INTO THE OUTLOOK AREA BEFORE DIMINISHING THIS EVENING.
.DAYS TWO THROUGH SEVEN...TUESDAY NIGHT THROUGH SUNDAY
THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.
.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS WILL LIKELY BE REQUESTED THIS AFTERNOON AND EVENING.
FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN.
22
In the hours before
Local storm report, Jun 13, 4:58 PM CST, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
558 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0530 PM TSTM WND DMG LAKE VILLAGE 33.32N 91.28W
06/13/2011 CHICOT AR EMERGENCY MNGR
NUMEROUS LAERGE TREES DOWN AROUNND LAKE VILLAGE.
0535 PM HAIL LAKE VILLAGE 33.32N 91.28W
06/13/2011 E1.75 INCH CHICOT AR EMERGENCY MNGR
GOLF BALL SIZE HAIL AROUND LAKE VILLAGE
&&
MMELocal storm report, Jun 13, 5:02 PM CST, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
602 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM TSTM WND DMG 6 E BURNSIDE 32.85N 89.01W
06/13/2011 NESHOBA MS EMERGENCY MNGR
POWER LINE DOWNED ALONG ROAD 2826 NORTHEAST OF
PHILADELPHIA
&&
DLLocal storm report, Jun 13, 5:05 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE JACKSON MS
605 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM TSTM WND DMG DREW 33.81N 90.53W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
MULTIPLE TREES DOWNED
0410 PM TSTM WND DMG 2 SW HOLCOMB 33.73N 90.00W
06/13/2011 GRENADA MS PUBLIC
A LARGE TREE WAS DOWNED ACROSS DUNCAN RD NEAR HOLCOMB.
0410 PM TSTM WND DMG GRENADA 33.78N 89.81W
06/13/2011 GRENADA MS EMERGENCY MNGR
NUMEROUS TREES DOWNED IN THE GRENADA AREA
0415 PM TSTM WND DMG 5 E DUCK HILL 33.63N 89.63W
06/13/2011 MONTGOMERY MS PUBLIC
SEVERAL TREES DOWN...SOME BLOCKING ROADWAYS INCLUDING
HIGHWAY 404.
0430 PM TSTM WND DMG SUNFLOWER 33.55N 90.54W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
SEVERAL TREES DOWN...TWO TREES FELL ON HOUSES
0430 PM TSTM WND DMG CARROLLTON 33.50N 89.92W
06/13/2011 CARROLL MS LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY 17
0435 PM TSTM WND DMG MOORHEAD 33.45N 90.51W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
A COUPLE TREES DOWNED...AND POWER LINES DOWNED
0435 PM TSTM WND DMG 6 E BURNSIDE 32.85N 89.01W
06/13/2011 NESHOBA MS EMERGENCY MNGR
POWER LINE DOWNED ALONG ROAD 2826 NORTHEAST OF
PHILADELPHIA
0440 PM TSTM WND DMG VAIDEN 33.33N 89.75W
06/13/2011 CARROLL MS LAW ENFORCEMENT
TREES DOWN ACROSS HIGHWAY 35
0450 PM TSTM WND DMG ACKERMAN 33.31N 89.17W
06/13/2011 CHOCTAW MS STORM CHASER
ROOF CAME OFF A GROCERY STORE AND WATER HAS ENTERED THE
BUILDING.
0450 PM TSTM WND DMG LEXINGTON 33.12N 90.05W
06/13/2011 HOLMES MS LAW ENFORCEMENT
SEVERAL TREES AND POWER LINES DOWN IN HOLMES
COUNTY...INCLUDING ALONG HIGHWAY 12 AND HIGHWAY 17.
0510 PM TSTM WND DMG 6 S DE KALB 32.68N 88.66W
06/13/2011 KEMPER MS LAW ENFORCEMENT
TREES DOWNED ALONG MS HIGHWAY 39
0510 PM TSTM WND DMG 5 W LOUISVILLE 33.12N 89.14W
06/13/2011 WINSTON MS EMERGENCY MNGR
SEVERAL TREES DOWN WEST OF LOUISVILLE
0530 PM TSTM WND DMG YAZOO CITY 32.86N 90.41W
06/13/2011 YAZOO MS LAW ENFORCEMENT
NUMEROUS TREES DOWN IN YAZOO CITY
0530 PM TSTM WND DMG LAKE VILLAGE 33.32N 91.28W
06/13/2011 CHICOT AR EMERGENCY MNGR
NUMEROUS LAERGE TREES DOWN AROUNND LAKE VILLAGE.
0535 PM HAIL LAKE VILLAGE 33.32N 91.28W
06/13/2011 E1.75 INCH CHICOT AR EMERGENCY MNGR
GOLF BALL SIZE HAIL AROUND LAKE VILLAGE
&&
DLSpecial weather statement, Jun 13, 5:09 PM CST, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
609 PM CDT MON JUN 13 2011
MSZ064-065-073-132335-
COVINGTON MS-LAMAR MS-JEFFERSON DAVIS MS-
609 PM CDT MON JUN 13 2011
A STRONG THUNDERSTORM CAPABLE OF PRODUCING 40 TO 50 MPH WINDS WAS
LOCATED 7 MILES NORTHWEST OF PURVIS AT 607 PM CDT...MOVING SOUTH AT
25 MPH. ANOTHER STRONG THUNDERSTORM WAS LOCATED ABOUT 3 MILES
NORTHWEST OF SUMRALL...ALSO MOVING SOUTH AT 25 MPH.
HIGH WINDS CAN BRING DOWN TREES AND LARGE LIMBS RESULTING IN SERIOUS
INJURY OR PROPERTY DAMAGE. EXERCISE EXTREME CAUTION WHEN OUTDOORS
DURING SUCH STRONG WINDS...AND BE ESPECIALLY AWARE OF OLDER TREES.
PEOPLE IN SOUTHEASTERN JEFFERSON DAVIS...LAMAR AND SOUTHEASTERN
COVINGTON COUNTIES SHOULD MONITOR THIS STORM CLOSELY.
LAT...LON 3102 8951 3102 8954 3100 8955 3100 8960
3155 8964 3157 8941 3144 8939 3143 8945
3135 8945 3135 8938 3101 8934 3101 8941
3099 8943 3099 8946
TIME...MOT...LOC 2307Z 351DEG 11KT 3117 8951
OLBLocal storm report, Jun 13, 5:10 PM CST, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
610 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM TSTM WND DMG INDIANOLA 33.45N 90.64W
06/13/2011 SUNFLOWER MS EMERGENCY MNGR
POWER LINES DOWNED
&&
DLLocal storm report, Jun 13, 5:12 PM CST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
612 PM CDT MON JUN 13 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM TSTM WND DMG EUPORA 33.54N 89.28W
06/13/2011 WEBSTER MS EMERGENCY MNGR
SEVERAL TREES AND POWER LINES DOWNED
COUNTYWIDE...CANOPIES BLOWN OFF OF BUSINESSES IN THE CITY
OF EUPORA
&&
DLThunderstorm Wind, West Carroll
- When
- June 13, 5:20 PM CST to 5:35 PM CST
- Where
- West Carroll County, 0.58 mi W of Kilbourne to 0.91 mi SW of Oak Grove
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $150,000
- Reported by
- Law Enforcement
- Coordinates
- 33.000, -91.310
A swath of damaging outflow winds affected portions of West Carroll Parish from Kilbourne to Oak Grove. Numerous trees were blown down in the area. Power was out in Kilbourne, and a shed was destroyed at the intersection of Louisiana Highways 17 and 585.
Thunderstorm Wind, East Carroll
- When
- June 13, 5:30 PM CST
- Where
- East Carroll County, 0.69 mi NE of Lake Providence
- Measured
- 50 kt (58 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 32.806, -91.170
A tree was blown down on Foster Street behind Jones Grocery due to an outflow boundary.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, June 13 to 30, 20113 deaths · 140 injured · 1 event
- Hail and Damaging Winds in Mississippi, June 13, 20112 deaths · 3 injured · $3.0 million · 1.5 in hail · 8 events
- Hail and Damaging Winds in Mississippi, June 13, 2011$1.1 million · 1 in hail · 36 events
- Tornado and Dust Storm in Arkansas, June 13 to 16, 20114 injured · $86,000 · EF0 · 27 events
- Hail and Damaging Winds in Iowa, June 13, 2011$331,000 · 59 kt wind · 22 events
- Flash Flood and Flood in Iowa, June 13 to 15, 2011$433,000 · 2 in hail · 15 events
- Hail and Damaging Winds in Arkansas, June 13, 2011$575,000 · 1.75 in hail · 3 events
- Tornado and Hail in Arkansas, June 13, 2011$127,000 · EF1 · 9 events
- Lightning Strike in Wyoming, June 13, 2011$200,000 · 1 event
- Wildfire in Texas, June 13 to 19, 2011$200,000 · 1 event
- High Wind in Iowa, June 13, 2011$125,000 · 56 kt wind · 4 events
- Flash Flood in Iowa, June 13, 2011$100,000 · 1 event
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 313724, 313738.